# SDR CA021016031

- Difficulty date: October 2, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 6,832 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2730 · Elevator Control System
- Part: Spring
- Part number: 710563
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON DAILY INSPECTION NOTICED ABNORMAL FLIGHT CONTROL 'FEEL' ON ELEVATOR.  INSPECTION REVEALED BROKEN ELEVATOR SPRING.  SPRING REPLACED.
